MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCABOROUGH ALERE NMP22 BLADDER CHEK 24T; BLADDERCHECK TEST & CONTROL KIT

ABBOTT DIAGNOSTICS SCABOROUGH ALERE NMP22 BLADDER CHEK 24T; BLADDERCHECK TEST & CONTROL KIT
Catalog Number D1200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Visual Impairment (2138)
Type of Reportable Event Serious Injury
Event or Problem Description
The hospital reported that there were affected kit boxes that had damaged desiccant pouches.The desiccant scattered when unpacking the reagent board and the packaging bag splashed into the eyes of the operator.They went to the ophthalmology department for medical treatment without major problems.No other serious injuries.
 
Additional Manufacturer Narrative
The investigation is still in progress.A supplemental report will be provided after completion.
 
Additional Manufacturer Narrative
The manufacturing records and quality control release testing was reviewed for kit part number d1200 / lot 158575 and device part number f4090 / lot 154909.Quality control release testing met specifications and there were no broken or unsealed desiccants observed.The current overall incident rate for broken/damaged/defective components for this specific lot based on the total distributed devices is (b)(4).Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue.However the product will continue to be monitored and tracked.
 
Additional Manufacturer Narrative
Correction: h10 the manufacturing records and quality control release testing was reviewed for kit part number d1200 / lot 158703 and device part number f4090 / lot 154900.Quality control release testing met specifications and there were no broken or unsealed desiccants observed.The current overall incident rate for broken/damaged/defective components for this specific lot based on the total distributed devices is 16.2%.Abbott diagnostics scarborough was unable to determine the exact root cause of the reported issue.However the product will continue to be monitored and tracked.

Brand Name
ALERE NMP22 BLADDER CHEK 24T
Common Device Name
BLADDERCHECK TEST & CONTROL KIT
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCABOROUGH
10 southgate road
scarborough ME 04074
Manufacturer Contact
kindra sudduth
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key12783652
Report Number1221359-2021-03461
Device Sequence Number11813477
Product Code NAH
UDI-Device Identifier10811877010569
UDI-Public011081187701056910158703
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P940035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD1200
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer05/12/2022
06/27/2022
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date06/01/2022
07/05/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale